A universal axiom system for Salow's generalized halbdrehungsebenen

Research output: Contribution to journalArticlepeer-review

Abstract

We present a universal axiom system for E. Salow's [1] Halbdrehungsebenen.

Original languageEnglish (US)
Pages (from-to)849-851
Number of pages3
JournalDemonstratio Mathematica
Volume35
Issue number4
DOIs
StatePublished - Oct 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A universal axiom system for Salow's generalized halbdrehungsebenen'. Together they form a unique fingerprint.

Cite this